# SDR ASAA2012062892441

- Difficulty date: June 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 8,785 hours, 2,720 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18PGKX
- Condition: Failed
- Location: Hf System
- Part time: 2,457 hours, 696 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST ABILITY TO TRANSMIT USING HF 1 TRIED RECHANNELING RADIO NO EFFECT SWITCHED TO HF 2, OPS OK.  ACFT GROUNDED.  PERFORMED T/S REF FIM 23-11-00-810-806, FOUND NR 1 RT INOP R & R NR 1 RT IAW AMM 23-11-21-801 AND INSTALLED NR 1 RT IAW AMM 23-11-21-400-801.  GROUND VERIFICATION FOR NR 1 HF SUCCESSFUL, NO HISTORY 30 DAYS.
